# SDR 2021FA0000056

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: General aviation
- Aircraft: N2875G
- Make and model: Piper PA-28-161
- Aircraft serial: 287916501
- Aircraft time: 3,796 hours
- Engine: Lyc O320D3G
- Engine time: 1,796 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: LW15472
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(REPORTED) MECHANICAL PUMP FAILED DURING CRUISE FLIGHT.
